# SDR ASAA2017052040892

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 47,068 hours, 21,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT / SCRATCH NOTED ON LEFT FWD FUSELAGE BELOW CPT. L3 WINDOW. GROUNDED - YES. (RESOLVED ON W/O: 1921149 TASKCARD: N/R-00013 ) REPAIRED DENT ON LH FWD FUSELAGE BELOW CPT L3 WINDOW IAW B737-700 SRM 53-10-01-2R-2 LFEC REQUIRED EVERY 9,000 FLIGHT CYCLES. THIS IS A CAT B REPAIR. SEAMC NOTIFIED - DOUG
